MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA STEREOTACTIC GUIDED BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT

HOLOGIC, INC. EVIVA STEREOTACTIC GUIDED BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT
Model Number EVIVA_0913-12T
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a biopsy procedure, when trying to remove the needle to put in the clip the introducer seemed to be stuck to the needle and the patient.When the introducer was removed it was noted to be "scrunched up." no injury reported.
 
Additional Manufacturer Narrative
The reported device was received for investigation.The device that was received had a different lot number than the one reported in the event.The device passed visual and functional inspection with no abnormalities found.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
EVIVA STEREOTACTIC GUIDED BREAST BIOPSY SYSTEM
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11715946
Report Number1222780-2021-00091
Device Sequence Number3309583
Product Code KNW
UDI-Device Identifier35420045505333
UDI-Public35420045505333
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2022
Device Model NumberEVIVA_0913-12T
Device Catalogue NumberEVIVA_0913-12T
Device Lot Number20M21RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1